Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the Hausdorff moment problem


Author: C. W. Leininger
Journal: Proc. Amer. Math. Soc. 16 (1965), 1146-1147
MSC: Primary 44.60
DOI: https://doi.org/10.1090/S0002-9939-1965-0184043-0
MathSciNet review: 0184043
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. H. Wells, Concerning the Hausdorff inclusion problem, Duke Math. J. 26 (1959), 629-645. MR 0109969 (22:852)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.60

Retrieve articles in all journals with MSC: 44.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0184043-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society